# SDR ASAA2018092626276

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,119 hours, 9,972 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Nr 1 Engine
- Part time: 33,118 hours, 9,972 cycles
- Component: Engine
- Component part number: CFM567B273
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE S/N 802957 FAILED HYBRID METALLIC BORESCOPE T/C SBCFM-56-7B-72-09-86-1, THIRD STAGE VSV SLAB HEAD PIN AT 9 OCLOCK ROTATED 90 AND MIGRATING. PICTURES ON SERVER, INITIATED MIG 2C S/N 40-0005141. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE REF T/C 78471001.
